# SDR CA071102002

- Difficulty date: October 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,958 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: CM358930
- Condition: Overheated
- Location: Avionics 2
- Part time: 4,804 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE THE PILOT BECAME AWARE OF A BURNING ODOR. HE NOTICED THAT THE AVIONICS 2 SWITCH WAS HOT TO TOUCH. THE PILOT RETURNED TO BASE. INVESTIGATION FOUND THAT THE AVIONICS 2 SWITCH HAD OVERHEATED TO THE POINT OF FAILURE. A NEW SWITCH P/N 7270-5-30 WAS INSTALLED. ( REF CAB97-8 ) (TC NR 20071102002)
